# SDR HEEA0014129

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 350A35105901
- Condition: Cracked
- Location: Eng/Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLING BUSHES DISC CRACKED.
